# SDR ABXA9701628

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 571887145
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERIOR, INSIDE ACCESS PANEL JUST OUTBOARD OF NR 4 PYLON ON TOP, WING SKIN (STUB-WING SKIN DOUBLER) IS CRACKED.  REPAIRED IAW ABX REA D854-20885MR.
